By Topic

A new approach to solve the sequence-length constraint problem in circular convolution using number theoretic transform

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Lu, H. ; Dept. of Comput. Sci., Oklahoma State Univ., Stillwater, OK, USA ; Lee, S.C.

Offers a novel approach to solve the sequence-length constraint problem by proposing a formula to produce generalized modulo a numbers for number theoretic transforms. By selecting a prime M as the modulo number and choosing the least primitive root M as the a in the number theoretic transform, the sequence lengths become exponentially proportional to the word length. The set of generalized modulo numbers includes Mersenne and Fermat numbers. The circular convolution obtained by this method is accurate, i.e., without roundoff error

Published in:

Signal Processing, IEEE Transactions on  (Volume:39 ,  Issue: 6 )